On the application of Tychonoff's theorem in mathematical proofs

J. Łoś; Czesław Ryll-Nardzewski

Fundamenta Mathematicae (1951)

  • Volume: 38, Issue: 1, page 233-237
  • ISSN: 0016-2736

How to cite

top

Łoś, J., and Ryll-Nardzewski, Czesław. "On the application of Tychonoff's theorem in mathematical proofs." Fundamenta Mathematicae 38.1 (1951): 233-237. <http://eudml.org/doc/213246>.

@article{Łoś1951,
author = {Łoś, J., Ryll-Nardzewski, Czesław},
journal = {Fundamenta Mathematicae},
keywords = {set theory},
language = {eng},
number = {1},
pages = {233-237},
title = {On the application of Tychonoff's theorem in mathematical proofs},
url = {http://eudml.org/doc/213246},
volume = {38},
year = {1951},
}

TY - JOUR
AU - Łoś, J.
AU - Ryll-Nardzewski, Czesław
TI - On the application of Tychonoff's theorem in mathematical proofs
JO - Fundamenta Mathematicae
PY - 1951
VL - 38
IS - 1
SP - 233
EP - 237
LA - eng
KW - set theory
UR - http://eudml.org/doc/213246
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.